# SDR SWAA2022020221608

- Difficulty date: October 15, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON AFT CARGO DOOR EXTERNAL SKIN - LOCAL TO PRE-EXISTING BLEND AREAS. / ACD EXTERIOR SKIN WAS REPLACE ON WO 501248
